Ergodicité et pureté des produits de Riesz
Annales de l'Institut Fourier, Volume 40 (1990) no. 2, pp. 391-405.

It is shown that Riesz products on the torus are ergodic measures under a lacunarity condition for their frequencies, without any arithmetic requirement, and that the given condition is the best possible from this viewpoint. A similar criterion is given for the purity property previously discussed by B. Host and the author and this provides an example of a pure measure which is singular to all its translates and henceforth not ergodic.

On montre que les produits de Riesz sur le tore sont des mesures ergodiques sous une condition de lacunarité pour les fréquences, indépendamment de toute propriété arithmétique, et que cette condition est la meilleure possible de ce point de vue. On établit un critère analogue pour la propriété de pureté discutés précédemment par B. Host et l’auteur, ce qui fournit l’exemple d’une mesure pure étrangère à toutes ses translatées et en particulier non ergodique.

@article{AIF_1990__40_2_391_0,
     author = {Parreau, Fran\c{c}ois},
     title = {Ergodicit\'e et puret\'e des produits de {Riesz}},
     journal = {Annales de l'Institut Fourier},
     pages = {391--405},
     publisher = {Institut Fourier},
     volume = {40},
     number = {2},
     year = {1990},
     doi = {10.5802/aif.1218},
     zbl = {0687.43001},
     mrnumber = {91g:42009},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1218/}
}
TY  - JOUR
AU  - Parreau, François
TI  - Ergodicité et pureté des produits de Riesz
JO  - Annales de l'Institut Fourier
PY  - 1990
DA  - 1990///
SP  - 391
EP  - 405
VL  - 40
IS  - 2
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1218/
UR  - https://zbmath.org/?q=an%3A0687.43001
UR  - https://www.ams.org/mathscinet-getitem?mr=91g:42009
UR  - https://doi.org/10.5802/aif.1218
DO  - 10.5802/aif.1218
LA  - fr
ID  - AIF_1990__40_2_391_0
ER  - 
%0 Journal Article
%A Parreau, François
%T Ergodicité et pureté des produits de Riesz
%J Annales de l'Institut Fourier
%D 1990
%P 391-405
%V 40
%N 2
%I Institut Fourier
%U https://doi.org/10.5802/aif.1218
%R 10.5802/aif.1218
%G fr
%F AIF_1990__40_2_391_0
Parreau, François. Ergodicité et pureté des produits de Riesz. Annales de l'Institut Fourier, Volume 40 (1990) no. 2, pp. 391-405. doi : 10.5802/aif.1218. http://archive.numdam.org/articles/10.5802/aif.1218/

[1] J. Aaronson and M. Nadkarni, L∞-eigenvalues and L2-spectrum of non-singular transformations, Proc. London Math. Soc., (3), 55 (1987), 538-570. | MR | Zbl

[2] G. Brown, Riesz products and generalized characters, Proc. London Math. Soc., (3) (30) (1975), 209-233. | MR | Zbl

[3] C. C. Graham and O. C. Mcgehee, Essays in commutative Harmonic Analysis, Springer-Verlag, New York, 1979. | MR | Zbl

[4] B. Host, J.-F. Méla et F. Parreau, Analyse harmonique des mesures, Astérisque, 135-136 (1986). | Numdam | MR | Zbl

[5] B. Host, J.-F. Méla and F. Parreau, Non singular transformations and spectral analysis of measures, à paraître (prépublication Dép. Math. Info. Univ. Paris-Nord, n° 90-5).

[6] B. Host et F. Parreau, Orthogonalité et propriétés spectrales dans les algèbres de convolution de mesures, Prépublication Math. Univ. Paris-Nord, n° 58 (1985).

[7] B. Host et F. Parreau, Sur une notion de pureté pour les mesures, C.R. Acad. Sci., Paris, t. 306, I (1988), 409-412. | MR | Zbl

[8] F. Parreau, Measures with real spectra, Inventiones Math., 98 (1989), 311-330. | MR | Zbl

[9] S. J. Kilmer and S. Saeki, On Riesz product measures : mutual absolute continuity and singularity, Ann. Inst. Fourier, Grenoble, 38-2 (1988), 63-93. | Numdam | MR | Zbl

Cited by Sources: